Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 12 Hour, Tablets - 100ea

Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 12 Hour, Tablets  - 100ea

Chlor-Trimeton Chlorpheniramine Maleate Antihistamine, 12 Hour, Tablets - 100ea

  • SKU: 10005946

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

We will notify you when the product will be on sale

This item is out of stock.

Sign up to get notified when it becomes available

Quantity

DISCONTINUED BY MANUFACTURER. FOR YOUR INFORMATION PURPOSES, WE HAVE KEPT THIS ITEM PLACEMENT AS COURTESY TO OUR CUSTOMERS

You may search for a related or another product by using the search field above.

Adults or Children 12 Years and Over: One tablet every 12 hours. Do not exceed 2 tablets in 24 hours. Children Under 12 Years of Age: Consult a doctor.

Active Ingredient (per Tablet): Chlorpheniramine Maleate (12 mg). Inactive Ingredients: Acacia, Butylparaben, Calcium Phosphate, Calcium Sulfate, Carnauba Wax, Corn Starch, D&C Yellow No. 10 Aluminum Lake, FD&C Blue No. 2 Aluminum Lake, FD&C Yellow No. 6, FD&C Yellow No. 6 Aluminum Lake, Lactose, Magnesium Stearate, Neutral Soap, Oleic Acid, Potato Starch, Rosin, Sugar, Talc, White Wax, Zein.

May cause excitability especially in children. Do not take this product, unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland, or give this product to children under 12 years of age. May cause drowsiness; alcohol, sedatives, and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Use caution when driving a motor vehicle or operating machinery. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Keep this and all drugs out of the reach of children. In case of accidental overdose, seek professional assistance or contact a Poison Control Center immediately.